Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 73, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 24, 2014, 4:08 PM CDT for Dade County, Lawrence County, Missouri. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2014, 4:08 PM CDT (21:08 UTC)
- Expired
- Apr 24, 2014, 5:00 PM CDT
- In force
- 52 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dade County, MO, Lawrence County, MO
The radar
The Springfield radar (KSGF), 38 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 2:21 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.1 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1520 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 397 m²/s²
- 0-3 km storm-relative helicity
- 413 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
022
WUUS53 KSGF 242108
SVRSGF
MOC057-109-242200-
/O.NEW.KSGF.SV.W.0073.140424T2108Z-140424T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
408 PM CDT THU APR 24 2014
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN DADE COUNTY IN SOUTHWEST MISSOURI...
NORTHERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 500 PM CDT
* AT 405 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
MILLER...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DADEVILLE...EVERTON...MILLER...PENNSBORO...RED OAK AND SOUTH
GREENFIELD.
THIS WARNING ALSO INCLUDES STOCKTON LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3753 9363 3727 9363 3715 9405 3728 9405
TIME...MOT...LOC 2108Z 237DEG 43KT 3725 9397
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
078 WWUS53 KSGF 242129 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 429 PM CDT THU APR 24 2014 MOC057-109-242200- /O.CON.KSGF.SV.W.0073.000000T0000Z-140424T2200Z/ DADE MO-LAWRENCE MO- 429 PM CDT THU APR 24 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN LAWRENCE AND SOUTHEASTERN DADE COUNTIES UNTIL 500 PM CDT... AT 424 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF EVERTON...AND MOVING NORTHEAST AT 50 MPH. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... DADEVILLE...EVERTON...MILLER...PENNSBORO AND SOUTH GREENFIELD. THIS WARNING ALSO INCLUDES STOCKTON LAKE. A SECOND STRONG THUNDERSTORM WILL ALSO IMPACT NORTHERN LAWRENCE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTHERN MISSOURI. LAT...LON 3734 9395 3753 9363 3727 9363 3715 9405 TIME...MOT...LOC 2128Z 237DEG 43KT 3739 9376 HAIL...0.88IN WIND...60MPH $$ FOSTER
433 WWUS53 KSGF 242142 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 442 PM CDT THU APR 24 2014 MOC057-109-242151- /O.CAN.KSGF.SV.W.0073.000000T0000Z-140424T2200Z/ DADE MO-LAWRENCE MO- 442 PM CDT THU APR 24 2014 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LAWRENCE AND SOUTHEASTERN DADE COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHERN LAWRENCE COUNTY BETWEEN MOUNT VERNON AND HALLTOWN. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTHERN MISSOURI. LAT...LON 3734 9395 3753 9363 3727 9363 3715 9405 TIME...MOT...LOC 2141Z 237DEG 43KT 3745 9358 $$ FOSTER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 3:33 PM CDT, 35 minutes earlier.
Area forecast discussion, Apr 24, 3:33 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 333 PM CDT Thu Apr 24 2014 .SHORT TERM...(Through early This Evening) Issued at 250 PM CDT THU APR 24 2014 Previous mesoscale discussion... Severe Thunderstorm Watch issued for the region this afternoon, in effect through 10 PM tonight. Quick moving broken lines of thunderstorms will continue to move across the area through early evening, as a cold front and strong upper level shortwave traverse the region. 18Z special RAOB was somewhat lackluster with mid level lapse rates, which likely explains why convection has struggled a bit to really organize. Nonetheless, given modest instability and good deep level shear, do think that there is a reasonable potential for a few marginally severe storms this afternoon across the Watch area, with large hail to the size of quarters to perhaps half dollars the primary threat. The 18Z sounding did show a fair amount of dry air in the low levels (albeit less than at 12Z), suggesting at least some potential for strong wind gusts. Weak low level shear is resulting in an extremely low tornado threat. Current indications are that these lines of storms should clear the region from west to east from late afternoon through early evening, and will likely be able to end the Watch early from the west a few counties at a time once this takes place. .LONG TERM...(Friday through Thursday) Issued at 333 PM CDT THU APR 24 2014 Friday may end up being the lone quiet day of the remainder of the forecast. A shortwave ridge will build into the region and allow for sunny skies and temperatures warming into the 70s. The first in what will likely be several chances for rainfall will affect western and northern portions of the outlook area (generally I-49 west and north of highway 60) late Friday night and Saturday morning. A strong low level jet will develop over the Plains and as it veers, thunderstorms will develop on the edge of an incoming elevated mixed layer. Enough instability will be present to support a marginal hail risk, generally along and northwest of a line from Pittsburg, KS to the Lake of the Ozarks region. This activity should shift north of the area Saturday afternoon as the elevated mixed layer spreads over the area and caps us off. This should allow us to warm up nicely with highs in the 80s in most locations. The most interesting portion of the forecast remains the Sunday into Monday time frame. The 12z suite of model output continues to indicate a strong mid level wave becoming negatively tilted as it moves out of the central/southern Rockies Saturday, then quickly transitioning into a closed low over the high Plains on Sunday. There remains some minor placement differences between models, but the overall pattern is well agreed upon. On Sunday, the big question for our neck of the woods is whether or not the dry line will shift this far to the east. A consensus of the models would suggest the dry line should end up closer to the I-35 corridor to our west. With increasingly unidirectional shear (due the quick transition to a strong, closed low), we will likely have to wait to inherit a convective complex that evolves from whatever develops/congeals to our west Sunday afternoon and evening. All modes of severe weather are still supported, but with more emphasis on wind/hail at this time. Again, this will be something to watch with subsequent forecasts. Heading into Monday, the questions become more complex. How quickly does the upper low shift to the east? What is the exact location of the upper low? At this point there are two plausible solutions. The first, supported by the ECMWF is to have a second window of opportunity for strong/severe storms Monday as another speed max rounds the base of the upper low and spreads into the warm sector. Our area would be on the northern fringe of the severe risk, with the better potential to our south. Another equally plausible solution, supported by the GEFS/GEM, is for the upper low to expand east and our area get dry slotted. Something to watch, but certainly a low confidence forecast at this juncture. The remainder of the week will see the risk for severe exit but an abnormally cool and unsettled stretch of weather spread over the Midwest. Highs some 10-20 degrees below average and lows around 10 degrees below average are expected. Periodic chances for showers are possible each afternoon from Tuesday through Thursday. Again, much depends on how this upper low behaves. So far, model consensus agrees on a very slow movement of this low, but trust in a precise location of this low on any given day is on the low side. && .AVIATION...(For the 18Z TAFS through 18Z Friday Afternoon) Issued at 1157 AM CDT THU APR 24 2014 Breezy south winds will continue early this afternoon ahead of a cold front. That front, and an associated line of thunderstorms, will sweep across the region this afternoon, likely affecting all three terminal sites. Clearing skies and west to northwest winds are expected behind the front tonight. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Boxell LONG TERM...Gagan AVIATION...Boxell
Hazardous weather outlook, Apr 24, 2:54 PM CDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 254 PM CDT THU APR 24 2014 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-252000- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 254 PM CDT THU APR 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... BROKEN LINES OF THUNDERSTORMS WILL CONTINUE TO PUSH EAST ACROSS THE OUTLOOK AREA THIS AFTERNOON. SOME STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH THIS LINE. LARGE HAIL TO THE SIZE OF HALF DOLLARS...AND WIND GUSTS TO 60 MPH WILL BE THE MAIN THREATS WITH ANY SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ELEVATED FIRE WEATHER CONDITIONS WILL DEVELOP WEST OF HIGHWAY 65 ON FRIDAY. A FEW SCATTERED THUNDERSTORMS WILL BE POSSIBLE SATURDAY AS A WARM FRONT LIFTS THROUGH THE REGION. MORE ORGANIZED THUNDERSTORM CHANCES WILL THEN ARRIVE FOR SUNDAY AND MONDAY. THERE CONTINUES TO BE THE POTENTIAL FOR SEVERE WEATHER SUNDAY AND MONDAY ACROSS PORTIONS OF THE CENTRAL UNITED STATES...WHICH MAY INCLUDE PARTS OF SOUTHEASTERN KANSAS AND THE MISSOURI OZARKS. THE SEVERE WEATHER THREAT AREA WILL DEPEND ON THE EXACT TRACK OF THIS STORM SYSTEM...WHICH REMAINS UNCERTAIN AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING ACROSS THE OUTLOOK AREA. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) BOXELL
In the hours before
Special weather statement, Apr 24, 12:47 PM CDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1247 PM CDT THU APR 24 2014
KSZ073-097-241815-
BOURBON KS-CRAWFORD KS-
1247 PM CDT THU APR 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR CRAWFORD AND SOUTHERN BOURBON
COUNTIES UNTIL 115 PM CDT...
AT 1243 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF GREENBUSH...OR 6 MILES
SOUTHEAST OF ST. PAUL...MOVING NORTHEAST AT 40 MPH. PENNY SIZE HAIL
IS EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
GREENBUSH BY 1255 PM CDT.
BRAZILTON BY 100 PM CDT.
6 MILES NORTHWEST OF GIRARD BY 105 PM CDT.
FARLINGTON BY 110 PM CDT.
PAWNEE STATION AND ENGLEVALE BY 115 PM CDT.
THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.
LAT...LON 3767 9509 3785 9486 3777 9462 3744 9462
3736 9507 3741 9510
TIME...MOT...LOC 1747Z 233DEG 35KT 3748 9506
HATCHSpecial weather statement, Apr 24, 1:34 PM CDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
134 PM CDT THU APR 24 2014
MOZ066-067-241900-
ST. CLAIR MO-VERNON MO-
134 PM CDT THU APR 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VERNON AND
NORTHWESTERN ST. CLAIR COUNTIES UNTIL 200 PM CDT...
AT 129 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WALKER...OR 10 MILES NORTHEAST OF NEVADA...
MOVING NORTHEAST AT 45 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS
STORM.
THIS STORM WILL BE NEAR...
SCHELL CITY BY 140 PM CDT.
TABERVILLE AND 8 MILES NORTHWEST OF TIFFIN BY 145 PM CDT.
JOHNSON CITY...8 MILES NORTHWEST OF MONEGAW SPRINGS AND 8 MILES
SOUTHEAST OF APPLETON CITY BY 155 PM CDT.
9 MILES WEST OF LOWRY CITY BY 200 PM CDT.
THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.
LAT...LON 3821 9372 3806 9372 3790 9401 3790 9406
3787 9407 3779 9420 3796 9432 3805 9424
3806 9413 3804 9411 3804 9407 3821 9406
3822 9401
TIME...MOT...LOC 1835Z 228DEG 38KT 3796 9414
HATCHSpecial weather statement, Apr 24, 3:41 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
341 PM CDT THU APR 24 2014
MOZ088-093-242130-
JASPER MO-NEWTON MO-
341 PM CDT THU APR 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR NEWTON AND SOUTHEASTERN JASPER
COUNTIES UNTIL 430 PM CDT...
AT 337 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES SOUTH OF SAGINAW...OR 8 MILES NORTHWEST
OF NEOSHO...MOVING EAST AT 35 MPH. PENNY SIZE HAIL...AND WINDS AROUND
50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE DIAMOND...DUENWEG...DUQUESNE...FAIRVIEW...
GRANBY...LEAWOOD...NEOSHO...SAGINAW...SARCOXIE...SILVER CREEK AND
SOUTHEASTERN JOPLIN.
INTERSTATE 44 BETWEEN MILE MARKERS 8 AND 32 WILL ALSO BE IMPACTED BY
THIS STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR SOUTHERN MISSOURI.
LAT...LON 3678 9456 3710 9448 3715 9406 3712 9405
3677 9407
TIME...MOT...LOC 2041Z 257DEG 29KT 3697 9440
FOSTERSpecial weather statement, Apr 24, 3:50 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
350 PM CDT THU APR 24 2014
MOZ057-058-069-070-081-082-242130-
CAMDEN MO-LACLEDE MO-MARIES MO-MILLER MO-PULASKI MO-TEXAS MO-
350 PM CDT THU APR 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CAMDEN...LACLEDE...
NORTHWESTERN TEXAS...PULASKI...SOUTHERN MILLER AND WESTERN MARIES
COUNTIES UNTIL 430 PM CDT...
AT 346 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BRUMLEY TO MORGAN...
MOVING EAST AT 45 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE CONWAY...CROCKER...DIXON...FORT LEONARD
WOOD...IBERIA...LEBANON...OSAGE BEACH...RICHLAND...ST. ROBERT AND
WAYNESVILLE.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS STATE PARK AND LAKE OF THE OZARKS. INTERSTATE 44 BETWEEN
MILE MARKERS 115 AND 168 WILL ALSO BE IMPACTED BY THESE STORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR SOUTHERN MISSOURI.
LAT...LON 3829 9199 3809 9201 3807 9202 3805 9201
3802 9202 3801 9202 3761 9203 3757 9203
3747 9203 3749 9283 3816 9266
TIME...MOT...LOC 2050Z 258DEG 37KT 3807 9247 3751 9261
FOSTERSpecial weather statement, Apr 24, 4:03 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
403 PM CDT THU APR 24 2014
MOZ088-089-094-242130-
JASPER MO-DADE MO-LAWRENCE MO-
403 PM CDT THU APR 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LAWRENCE...SOUTHEASTERN
JASPER AND SOUTHERN DADE COUNTIES UNTIL 430 PM CDT...
AT 400 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES SOUTHWEST OF MILLER...OR 6 MILES
NORTHWEST OF MOUNT VERNON. THIS STORM WAS NEARLY STATIONARY. NICKEL
SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE EVERTON...MILLER AND MOUNT VERNON.
INTERSTATE 44 BETWEEN MILE MARKERS 31 AND 58 WILL ALSO BE IMPACTED BY
THIS STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR SOUTHERN MISSOURI.
LAT...LON 3705 9408 3729 9411 3737 9362 3711 9361
3704 9406
TIME...MOT...LOC 2103Z 180DEG 0KT 3717 9389
FOSTERThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 1:34 PM CDT | Special Weather Statement | SGF | St. Clair | 26 min |
| Apr 24, 3:41 PM CDT | Special Weather Statement | SGF | Newton | 49 min |
| Apr 24, 3:50 PM CDT | Special Weather Statement | SGF | Laclede, Pulaski | 40 min |
| Apr 24, 3:55 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Maries, Miller, Pulaski, Texas | 50 min |
| Apr 24, 4:03 PM CDT | Special Weather Statement | SGF | Lawrence | 27 min |
| Apr 24, 4:19 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps | 56 min |
| Apr 24, 5:00 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 45 min |
| Apr 24, 5:46 PM CDT | Special Weather Statement | SGF | Webster | 59 min |
| Apr 24, 6:05 PM CDT | Severe Thunderstorm Warning | SGF | Webster | 40 min |
| Apr 24, 6:27 PM CDT | Special Weather Statement | SGF | Douglas | 48 min |
| Apr 24, 6:31 PM CDT | Special Weather Statement | SGF | Wright | 59 min |
| Apr 24, 6:49 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Wright | 56 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.